# SDR UALA2009011200127

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 52,274 hours, 18,820 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773F010000
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU BLEED FAULT. RTFL. REPLACED NR1 ENG HP BLEED VALVE. ALL CKS NORMAL AFTER HP VALVE REPLACEMENT.
